(1994-2003 )

(1994-2003 ) - 48

(1994-2003 ) - 0

- 48

(1994-2003 )

1. J. Reiterman and W. Tholen, Effective descent maps of topological-spaces. Topology Appl. 57 (1994), No. 1, 53-69.

[20, 21]

2. M. Sobral, Some aspects of topological descent. Applied Categ. Structures 4 (1996), No. 1, 97-106.

[20, 26, 34]

3. M. C. Pedicchio, Arithmetical categories and commutator theory. Appl. Categ. Structures 4 (1996), No. 2-3, 297-305.

[33]

4. T. Plewe, Localic triquotient maps are effective descent maps. Math. Proc. Cambridge Philos. Soc. 122 (1997), 17-43.

[21]

5. M. C. Pedicchio, Some remarks on internal pregroupoids varieties. Comm. Algebra 26 (1998), No. 6, 1737-1744.

[33]

6. M. M. Clementino and W. Tholen, Separated and connected maps. Appl. Categ. Structures 6 (1998), No. 3, 373-401.

[39]

7. M. Gran, Internal categories in Malcev categories. J. Pure Appl. Algebra 143 (1999), No. 1-3, 221-229.

[33]

8. M. Muger, Galois theory for braided tensor categories and the modular closure. Adv. Math. 150 (2000), No. 2, 151-201.

[15, 17]

9. D. Bourn, Normal subobjects and Abelian objects in protomodular categories. J. Algebra 228 (2000), No. 1, 143-164.

[33]

10. E. Giuli and W. Tholen, Openness with respect to a closure operator. Appl. Categ. Structures 8 (2000), No. 3, 487-502.

[26]

11. M. Grandis, Weak subobjects and the epi-monic completion of a category. J. Pure Appl. Algebra 154 (2000), No. 1-3, 193-212.

[39]

12. R. Betti, Descent theory of locally internal categories. J. Pure Appl. Algebra 154 (2000), No. 1-3, 15-26.

[26, 34]

13. M. Gran, Central extensions and internal groupoids in Maltsev categories. J. Pure Appl. Algebra 155 (2001), No. 2-3, 139-166.

[25, 33]

14. D. Bourn,  lemma and protomodularity. J. Algebra 236 (2001), No. 2, 778-795.

[46]

15. S. Lack and E. M. Vitale, When do completion processes give rise to extensive categories?. J. Pure Appl. Algebra 159 (2001), No. 2-3, 203-230.

[24]

16. M. Sobral, Another approach to topological descent theory. Appl. Categ. Structures 9 (2001), No. 5, 505-516.

[20, 26, 34, 47]

17. D. Zangurashvili, Adjunctions and locally transferable factorization systems. Appl. Categ. Structures 9 (2001), No. 6, 625-650.

[17, 20]

18. M. Grandis, On the monad of proper factorisation systems in categories. J. Pure Appl. Algebra 171 (2002), No. 1, 17-26.

[30]

19. M. M. Clementino and D. Hofmann, Triquotient maps via ultrafilter convergence. Proc. Amer. Math. Soc. 130 (2002), No. 11, 3423-3431.

[21, 47]

20. M. Gran, Commutators and central extensions in universal algebra. J. Pure Appl. Algebra 174 (2002), No. 3, 249-261.

[24, 33, 42, 43]

21. J. Rosicky and W. Tholen, Lax factorization algebras. J. Pure Appl. Algebra 175 (2002), No. 1-3, 355-382.

[39]

22. R. Rosebrugh and R. J. Wood, Distributive laws and factorization. J. Pure Appl. Algebra 175 (2002), No. 1-3, 327-353.

[39]

23. D. Bourn and M. Gran, Central extensions in semi-abelian categories. J. Pure Appl. Algebra 175 (2002), No. 1-3, 31-44.

[17, 24, 41, 42, 46]

24. D. Bourn, Intrinsic centrality and associated classifying properties. J. Algebra 256 (2002), No. 1, 126-145.

[46]

25. M. M. Clementino and D. Hofmann, On limit stability of special classes of continuous maps. Topology Appl. 125 (2002), No. 3, 471-488.

[21]

26. D. Bourn, The denormalized  lemma. J. Pure Appl. Algebra 177 (2003), No. 2, 113-129.

[46]

27. D. Bourn and M. Gran, Centrality and connectors in Maltsev categories. Algebra Universalis 48 (2002), No. 3, 309-331.

[24, 43, 46]

28. A. R. Grandjean and M. P. Lopez,  and q-perfect crossed modules. Appl. Categ. Structures 11 (2003), No. 2, 171-184.

[24]